JournalsrmiVol. 14, No. 1pp. 117–144

Maximal functions and Hilbert transforms associated to polynomials

  • Anthony Carbery

    University of Edinburgh, UK
  • Fulvio Ricci

    Scuola Normale Superiore, Pisa, Italy
  • James Wright

    University of Edinburgh, UK
Maximal functions and Hilbert transforms associated to polynomials cover
Download PDF

Cite this article

Anthony Carbery, Fulvio Ricci, James Wright, Maximal functions and Hilbert transforms associated to polynomials. Rev. Mat. Iberoam. 14 (1998), no. 1, pp. 117–144

DOI 10.4171/RMI/237